Open Access

Boundary triples and Weyl functions for singular perturbations of self-adjoint operators


Full Text

Coming Soon.





Article Information

TitleBoundary triples and Weyl functions for singular perturbations of self-adjoint operators
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 57-63
MathSciNet MR2067952
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Andrea Posilicano, Boundary triples and Weyl functions for singular perturbations of self-adjoint operators, Methods Funct. Anal. Topology 10 (2004), no. 2, 57-63.


BibTex

@article {MFAT266,
    AUTHOR = {Posilicano, Andrea},
     TITLE = {Boundary triples and Weyl functions for singular perturbations of self-adjoint operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {57-63},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=266},
}


All Issues